# SDR 2004UALA00010

- Difficulty date: January 5, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 49,255 hours, 29,031 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 58781
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP FROM ROW 15A BACK.  REPLACED FEEDER STRIP FROM SIDE WALL TO ROW 20.  ALSO REPLACED EEL AT AFT GALLEY AND COVER FROM ROW 15 TO 21.
